How should one treat seizure who is abused to painkiller ?
I HAVE A 23 YEAR OLD SON THAT ABUSED OPIATES/ PAINKILLERS . HE WAS ON CLONEPIN FOR SIEZURES , BUT ALSO ABUSED THIS MED. HE IS NOW IN A 4MONTH TREATMENT PROGRAM AND NEEDS A NON NARCOTIC SIEZURE MEDICATION. WHAT I THE BEST OPTION FOR AN ADDICT THAT IS IN TREATMENT CENTER?
Thank you for consulting on HealthcareMagic. I do agree with Dr Sudhir Kumar. Levetiracetam is a good option for people who have the risk of abusing the benzodiazepines. Other epilepsy medicines does not have this problem. Bye
Levetiracetam is a good option for controllinig seizures. It is free of major adverse effects and does not have any significant interactions with other medications. Please get in touch with your neurologist for more advice.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Dear Dr, my son have Jacksonian left sided seizures since he was 19 months old. He is 3.5 yrs old now. He had seizure attack 4 times since then. He is on Keppra n Trioptal medication... since last year may he is fine with the medications. My hubby who is 34yr old now, had 1 attack of seizure in last november. My question is is seizures hereditary? If we have another child, will that child also tends to get the seizure? If so means how much percentage of chances are there the other child also getting the seizures? Please waiting for the reply...
Hi, I am Bharat from odisha,I was in 10th standard when I got my first stroke during sleep in 1997, then I consult a doctor who advise me to take valporine 500mg but it control but only for 2months again I got the stroke frequently but only during night sleep but still I coninue the same for 1 years as advised by doctor but as again I got strokes frequently I stopped medication but then I did not get any seizure for 3 years.I also make MRI & EEG but all are normal.Again I started to get stroke in 2007 in the gap of six months. Then I consult a doctor in July 2013 who advise me to have MRI & EEG again & the result is normal again.Then she advise me to take zeptol CR300 two times daily and now I am ok without any seizure for 6 months.Is the medication right or wrong?
Today i was getting a tattoo (have previously had two) and halfway through i got really hot and sweaty, felt faint and ill and next thing i know i was surrounded by people and they said i had a seizure. I dug my fett into the floor and threw myself back and passed out in the chair. Iv been fine since it happened. Should i be concerned. They did say it happens to some people.
i am a 28 year old female. starting LAST monday the 8th (in the evening) i started having severe abdominal pains that began in the middle of my abdomen. by the next morning the pain was localized in my RLQ sharp stabbing pains, nausea without vomiting. i was seen by my family physician who immediately suspected my appendix. lab work was drawn, all labs perfectly normal. scheduled CT with contrast the next day. pain continued and intensified, continued with nausea, then the vomiting came. the ct came back normal, and was to have a f/u with my dr on thursday. they called wed to check on me and told them my symptoms were worse. they immediately brought me back into the office, drew more blood and labs still perfectly normal. they referred me to a surgeon who ordered a colonoscopy. i prepped for it that evening and it was performed the next day (thursday) my colonoscopy showed SEVERE sigmoid diverticula (much more and much worse than a person of my age should have) the procedure was otherwise unremarkable. I am still in severe pain, had pelvic ultrasound which showed a hemmorragic cyst inside my right ovary. transvaginal ultrasound yesterday showed the cyst has since disappeared. I am now scheduled for exploratory laproscopic abdominal surgery to see what could be the source of my pain. what do you think is going on with me? i have never been in this much painever. am now taking percocet 7.5 and lortab 10 around the clock. i have not been able to keep anything down in 5-7 days. was in the ER and received i.v fluids on monday night. also am taking zofran and phenergan to try and control my nausea and vomiting, which is really not helping.
My 16 year old daughter her wisdom teeth removed today. She has developed a very mild rash on her arm above the site where the iv line was placed. Is this related to the iv or an allergic reaction to her painkiller (Vicodin) or antibiotic medication (amoxicillin). I m mostly worried about the latter as the presented after the first antibiotic dose and spread a little following the second one.
Hello, i ve had an ear infection going on three days and I ve been.taking the medicine as recommended to no avail, when I woke up today my ear was bleeding and my ear drum busted. The doctor gave me some differen antibiotics. The pain killers prescribed are vicodin 500mg but I still feel intense pain...can t sleep or anything. I m miserable. What do I do
, my grandson is 12 years old, for the past week he has had severe pain in his right hip and leg area, he went to the hospital and they took x rays and no broken bones and they took other tests and a test came back that he had a staph speices but the was all they said, he is on pain medicine( vicodin) and a muscle relaxer, the pain meds are not working, what should we do?nswer your health queries right now ? Please type your que
Several times lately I am awakened during sleep at night by severe pain in my jaw bone on both sides. My entire lowerj jaw hurts severely but more so perhaps in the rear near my ears. There seems to be a pressure involved as well.
my name is XXXXXXX and i had a 15ft fall 20yrs ago. i landed on the back of my head and have had severe neck and head pain ever since.my doctor gave me vicodin and percoset 10 a day for 10yrs. i decided to start going to the va hospital for all my...
iI have been taking Lortab 5/500 3 times a day for 2 years.As of 3 days ago I came down with what seemed like the flu .I stopped taking the Lortab so I could take an over the counter med.Now t seems my flu symptoms are worse.Should I take a Lortab...